| Model Number |
STRIP, RLN TMX 50CTMG/DL |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-61: improper use / mishandled by end user note: manufacturer contacted customer in a follow-up call to ensure the customer's products resolved the initial concern - able to establish contact with customer and asked for a replacement meter to be provided.
Event or Problem Description
Consumer reported complaint for erratic and high blood glucose test results.The customer is concerned with test results from back to back blood tests of 235, 110 and 230 mg/dl and back to back blood tests of 300 and 190 mg/dl.The customer¿s expected fasting blood glucose test result is 100 mg/dl.Customer was using the incorrect test strips for the truemetrix meter.Customer is using alcohol pads and test from the same finger/different hand at times.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was not performed by the customer.The product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 02/16/2021 and test strips were opened three weeks ago.The meter memory was reviewed for previous test result history: (b)(6).
Additional Manufacturer Narrative
Sections with additional information as of 25-mar-2020: h6: updated fda's method, result, and conclusion codes.H10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested and passed.H10: most likely underlying root cause changed from "mlc-61: improper use mishandled by end user" to "mlc-58: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test".Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - able to establish contact with customer and stated replacement product resolved initial concern.